Simon Shaw is a reader in the Brunel Institute of Computational Mathematics (BICOM – please see http://www.brunel.ac.uk/bicom) and in the School of Information Systems Computing and Mathematics. He was initially a craft mechanical engineering apprentice but (due to redundancy) left this to study for a mechanical engineering degree. After graduation he became an engineering designer of desktop dental X Ray processing machines, but later returned to higher education to re-train in computational mathematics. His research interests include computational simulation methods for partial differential Volterra equations and, in this and related fields, he has published over thirty research papers. He is currently involved in an interdisciplinary project that is researching the potential for using computational mathematics as a noninvasive means of screening for coronary artery disease.Personal home page: http://people.brunel.ac.uk/~icsrsss
Newest selected publications
Shaw, S. (2019) 'An a priori error estimate for a temporally discontinuous Galerkin space-time finite element method for linear elasto- and visco-dynamics'. Computer Methods in Applied Mechanics and Engineering, 351. pp. 1 - 19. ISSN: 0045-7825 Open Access Link
Brewin, MP., Birch, MJ., Mehta, DJ., Reeves, JW., Shaw, S., Kruse, C., (2015) 'Characterisation of Elastic and Acoustic Properties of an Agar-Based Tissue Mimicking Material'. Annals of Biomedical Engineering, 43 (10). pp. 2587 - 2596. ISSN: 0090-6964 Open Access Linket al.
Pârvu, O., Gilbert, D., Heiner, M., Liu, F., Saunders, N. and Shaw, S. (2015) 'Spatial-temporal modelling and analysis of bacterial colonies with phase variable genes'. ACM Transactions on Modeling and Computer Simulation, 25 (2). pp. 1 - 25. ISSN: 1049-3301
Shaw, S. and Li, J. (2015) 'Schemes and estimates for the long-time numerical solution of Maxwell’s equations for Lorentz metamaterials'. International Journal of Numerical Analysis and Modeling, 12 (2). pp. 343 - 365. ISSN: 1705-5105 Open Access Link
Li, J. and Shaw, S. (2015) 'Schemes and estimates for the long-time numerical solution of Maxwell’s equations for Lorentz metamaterials'. International Journal of Numerical Analysis and Modeling, 12 (2). pp. 343 - 365. ISSN: 1705-5105